Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 10, Pages 635-641
http://dx.doi.org/10.1155/S0161171201005567

Some results on coincidence and fixed point theorems for generalized contraction type mappings

Department of Pure Mathematics, University of Calcutta, 35, B.C. Road, Calcutta 700019, India

Received 24 April 1996; Revised 1 October 1996

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. K. Ganguly and D. Bandyopadhyay, “Some results on coincidence and fixed point theorems for generalized contraction type mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 10, pp. 635-641, 2001. https://doi.org/10.1155/S0161171201005567.